MathSciNet Relay Station
MathSciNet bibliographic data
MR1161308 (93c:34139) 34K10 (34C25 92D25)
Hatvani, L.; Krisztin, T. On the existence of periodic solutions for linear inhomogeneous and quasilinear functional-differential equations. J. Differential Equations 97 (1992), no. 1, 1–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement